Reply To: After school activities a struggle after meds wear off – please help

Home Welcome to the ADDitude Forums For Parents After school activities a struggle after meds wear off – please help Reply To: After school activities a struggle after meds wear off – please help

#91750
ddt1981
Participant

brian092271 that sounds so similar to my son. I have talked with the doctor just a few minutes ago and he said that he is concerned about his weight and wants to see him a more heavier healthier weight. My son struggles to eat lunch and I try to get him to eat high calorie foods, but he just wants veggies and fruit. If we can get his weight up I’d like to do a second dose for in the evening so he can enjoy the late afternoon/ evening activities. so you do the 20 mg in the morning and then another 5 mg in the evening? does he have a hard time eating and having an appetite? how does he sleep at night? sorry for the questions but this is the option I think would fit my son well…. THANK YOU!!!